On limit theorems for Weyl multiple trigonometric sums
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 118-129 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1989_191_a10,
     author = {Ya. G. Sinai},
     title = {On limit theorems for {Weyl} multiple trigonometric sums},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {118--129},
     year = {1989},
     volume = {191},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1989_191_a10/}
}
TY  - JOUR
AU  - Ya. G. Sinai
TI  - On limit theorems for Weyl multiple trigonometric sums
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1989
SP  - 118
EP  - 129
VL  - 191
UR  - http://geodesic.mathdoc.fr/item/TM_1989_191_a10/
LA  - ru
ID  - TM_1989_191_a10
ER  - 
%0 Journal Article
%A Ya. G. Sinai
%T On limit theorems for Weyl multiple trigonometric sums
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1989
%P 118-129
%V 191
%U http://geodesic.mathdoc.fr/item/TM_1989_191_a10/
%G ru
%F TM_1989_191_a10
Ya. G. Sinai. On limit theorems for Weyl multiple trigonometric sums. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 118-129. http://geodesic.mathdoc.fr/item/TM_1989_191_a10/